Setting your location helps us to show you nearby providers and locations based on your healthcare needs.
Your Location is set to Change My Location
Cone Health wants to help you get well and stay well. This section provides tools and information to achieve good health and maintain your well-being.
Learn what community resources are available to help you get well and stay well.
View health and wellness news you can use from Cone Health providers on
View Advanced Search OptionsView All Doctors
View All Locations
Home > Patient & Family Resources > Health Library > Causes of Hair Loss: Medicines and Medical Treatments
COVID-19 Info: Please help us slow the spread of coronavirus - Wear a Mask, Wash Your Hands & Wait 6 Feet Apart! Visitor Policies and Precautions | COVID-19 Testing| Vaccine information | Commitment to Safety | Current Numbers
Medicines and medical treatments can cause hair loss.
Many medicines that can cause hair loss include:
If you think a medicine may be causing your scalp problem, contact your doctor to discuss your symptoms. Your doctor may adjust your dosage or change or discontinue your medicine.
Medical treatments that can cause hair loss include:
Current as of:
July 2, 2020
Author: Healthwise StaffMedical Review: Adam Husney MD - Family MedicineMartin J. Gabica MD - Family MedicineEllen K. Roh MD - Dermatology
Current as of: July 2, 2020
Author: Healthwise Staff
Medical Review:Adam Husney MD - Family Medicine & Martin J. Gabica MD - Family Medicine & Ellen K. Roh MD - Dermatology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Subscribe to our Wellness Matters e-newsletter, a monthly snapshot of the some of great wellness content from Cone Health providers.